# SDR ASAA12511612

- Difficulty date: May 29, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 7,901 hours, 2,518 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ENGAGE, B LIGHT DOES NOT ILLUMINATE.  ACFT GROUNDED.  ACCOMPLISHED DFCS LRU INTERFACE FOR MCP CHAN B AND VERIFIED CMD B ENGAGE LIGHT ILLUMINATES WHEN PUSHED REF MM 22-11-34.  OPS NORMAL.
